# SDR C2XA04BT051

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 83156
- Condition: Weak
- Location: Galley Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHTS IN FORWARD PART OF CABIN ARE WEAK.  MAINTENANCE REMOVED AND REPLACED GALLEY EMERGENCY LIGHT BATTERY PACK IAW EMB145 MM 33-50-04.  OPS CHECKED EMERGENCY LIGHTS GOOD.
